# SDR 7C7A2016112000259

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 37,106 hours, 39,653 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 85100011117
- Condition: Cracked
- Location: Wing
- Part time: 37,106 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CLOSING ANGLE REPLACED FOR REQUIREMENT TO REPLACE ALL WHEN CRACKED. REPLACED PART IAW SRM 51-42-05.
